# SDR CA000209040

- Difficulty date: January 8, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 48,771 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 468K292
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C ARRIVED WITH NR 3 WHEEL TIRE CAP MISSING REPLACED.
